# SDR COMA9860197

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RIGHT HAND ENGINE OIL PRESSURE GRADUALLY DECREASED WITH FLUCTUATIONS DURING FLIGHT, AT TIME OF OIL PRESSURE WARNING, ENGINE WAS SHUT DOWN.  REPLACED ENGINE.
